Lobatto IIIA-IIIB discretization of the strongly coupled nonlinear Schrodinger equation


AYDIN A., KARASÖZEN B.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.16, pp.4770-4779, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 235 Issue: 16
  • Publication Date: 2011
  • Doi Number: 10.1016/j.cam.2010.09.017
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.4770-4779
  • Keywords: Nonlinear Schrodinger equation, Multi-symplectic integration, Lobatto IIIA-IIIB methods, Solitons, MULTI-SYMPLECTIC METHODS, NUMERICAL-SIMULATION, CONSERVATIVE SCHEME, RUNGE-KUTTA, SYSTEM, INTEGRATION

Abstract

In this paper, we construct a second order semi-explicit multi-symplectic integrator for the strongly coupled nonlinear Schrodinger equation based on the two-stage Lobatto IIIA-IIIB partitioned Runge-Kutta method. Numerical results for different solitary wave solutions including elastic and inelastic collisions, fusion of two solitons and with periodic solutions confirm the excellent long time behavior of the multi-symplectic integrator by preserving global energy, momentum and mass. (C) 2010 Elsevier B.V. All rights reserved.